# SDR ABXA010090

- Difficulty date: March 12, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 52,416 hours, 53,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081101
- Part serial: ABXF833
- Condition: Cracked
- Location: Entry Door
- Part time: 52,416 hours, 53,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD ENTRY DOOR WAS CRACKED BEHIND THE LOWER HINGE.  MAINTENANCE INSPECTED AND REPLACED THE FORWARD ENTRY DOOR.
